Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Body Issues

Body Issues

Is it true that Biktarvy might change your body complexion? I heard it can make you top heavy

A myHIVteam Member said:

Truthfully, You may add some body fat. I gained 40 lbs it in my stomach, butt and legs. I managed to get mine off and keep it off but, I've been on a diet for the last 2 years. Don't let that worry you. It will come off. There are eating regimes that assist in loosing the added body fat.

posted over 1 year ago
A myHIVteam Member said:

I have noticed the spare tire thing starting since I started biktarvy. I have also noticed sore joints. I'm pretty consistent with my behaviors, n the soreness and stiffness is noticeable

posted over 1 year ago
A myHIVteam Member said:

I have many friends who have hiv and a couple who are also taking Biktarvy. The most any of them have experienced is feeling nauseas and having diarrhea for a week or two while their body was adjusting to the medication.

posted over 1 year ago
A myHIVteam Member said:

https://www.drugs.com/medical-answers/biktarvy-... i heard of some people who have ....but i hve not gained any weight from biktary... only from tacos.....😉

posted over 1 year ago
A myHIVteam Member said:

Tacos are good

posted over 1 year ago
Already a Member? Log in